RPN Havoc Severe side effect

Page 2 of 2 First 12

  1. Quote Originally Posted by bioman View Post
    I always have to up my carbs considerably when on Epi or Havoc. Even while dirty bulking I will lose fat. Hypoglycemia will cause all of the symptoms you mentioned and more. I get lethargic, can't concentrate and often become extremely irritable.

    What should i do to overcome this condition..???

  2. Quote Originally Posted by Big BAMA View Post
    Eat more carbs like you are on AP. You might be getting Hypoglycemic from it if you don't. Be careful you can get sick. Some people used to call this the "Superdrol Flu".

    Does this mean that Havoc reduces the blood sugar?

    and BTW what is AP..?

  3. Quote Originally Posted by kayz View Post
    Does this mean that Havoc reduces the blood sugar?

    and BTW what is AP..?

    Anabolics will shuttle glycogen faster into your muscle, more than usual, which leaves you with less to burn off for the rest of your body.

    AP = Anabolic Pump. It has this effect as well, supposeldy helps shuttle carbs/glycogen into muscle.

  4. Quote Originally Posted by AnonyMoose View Post
    yes - that is why you can buy it online. . .
    i get my test online...

  5. holy 5 year thread bump!

  6. Quote Originally Posted by hvactech View Post
    holy 5 year thread bump!
    lmao wow didn't see that... i blame google


Similar Forum Threads

  1. has anyone had this sd side effect?
    By BLANE in forum Anabolics
    Replies: 9
    Last Post: 08-28-2005, 06:25 PM
  2. Steriods and severe side effects....
    By tommyboy in forum Anabolics
    Replies: 3
    Last Post: 11-11-2004, 01:48 PM
  3. Side effect of M1T?
    By Spitdeath in forum Anabolics
    Replies: 0
    Last Post: 04-23-2004, 12:55 AM
  4. S1+ side effect ?
    By Dumbdude in forum Anabolics
    Replies: 18
    Last Post: 01-19-2004, 06:18 PM
Log in
Log in